# SDR CA010307017

- Difficulty date: February 18, 2001
- Submitted: March 13, 2001
- Operation: General aviation
- Make and model: Lkheed 1011385115
- Aircraft time: 59,761 hours
- Engine: Rroyce RB21122B02
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 2
- Part time: 44,530 hours, 19,181 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER TAKEOFF (DURING FIRST STAGES OF CLIMB) THE NR 2 ENGINE VIBRATION INCREASED, FLIGHT CREW SHUTDOWN ENGINE IN ACCORDANCE WITH OPERATING PROCEDURE AND RTURNED TO BASE. MAINTENANCE PERFORMED TEST 21 IN ACCORDANCE WITH ROLLS ROYCE PROCEDURES, ENGINE VIBRATIONS RETURNED TO NORMAL, AIRCRAFT RETURNED TO SERVICE. NO FURTHER REPORTED INCIDENTS.MAINTENANCE SUSPECT OIL HIDING AS CAUSE OF ENGINE VIBRATION .
